# SDR USAASB99013

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: BACC45PT18A14P
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 867 - AFTER TAKEOFF, CREW COULD NTO RETRACT THE LANDING GEAR.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A WIRE PULLED LOOSE FROM THE AIR/GROUND SENSING SYSTEM ELECTRICAL CONNECTOR.  REMOVED AND REPLACED ELECTRICAL CONNECTOR D4574P AND S105 AIR/GROUND SENSING PROXIMITY SENSOR AT THE GROUND SPOILER BYPASS VALVE IN THE RIGHT MAIN LANDING GEAR WHEELWELL PER MM 32-09-01.  OPERATIONAL CHECK GOOD. (M)
